# SDR RAIA951025

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 887
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Lt Engine
- Part time: 9,044 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7448 - LEFT ENGINE 5 PERCENT SHY TARGET TORQUE.  MAINTENANCE RECALIBRATED LEFT TORQUE SIGNAL CONDITIONER AS PER GARRETT DSC SHEETS.  GROUND RUNS CHECK GOOD.  (M)
